# SDR UIEA2022100401086

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** AFT CARGO COMP, CORROSION ON LH ZEE CHANNEL STA727+12 - STA807+7, LBL21, WL155( REMOVED AND REPLACED PER SRM 53-00-53-2R-5 )
